Secondary Logo

Journal Logo

Erratum

Botulinum neurotoxin A for male lower urinary tract symptoms: Erratum

Current Opinion in Urology: May 2011 - Volume 21 - Issue 3 - p 265
doi: 10.1097/MOU.0b013e3283466e39
  • Free

In the article that appeared on page 13 of the January 2011issue [1], there was an error in Table 1 Injection techniques and protocols of different studies on intraprostatic BoNT/A injections for benign prostatic hyperplasia-related lower urinary tract symptoms. The Dose [units]/product/dilution [units/ml] for Park et al. should read 100 for prostate volume <30 ml, 200 for prostate volume between 30 and 80 ml, 300 for prostate volume >80 ml/Botox/25.

Table 1
Table 1:
Injection techniques and protocols of different studies on intraprostatic BoNT/A injections for benign prostatic hyperplasia-related lower urinary tract symptoms

Reference

1 Chartier-Kastler E, Mehnert U, Denys P, Giuliano F. Botulinum neurotoxin A for male lower urinary tract symptoms. Curr Opin Urology 2011; 21:13–21.
© 2011 Lippincott Williams & Wilkins, Inc.